| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +20.0) was implanted on (b)(6) 2025.After 2 light treatments, the treating physician observed that the lens was dislocated.The lal+ was explanted on (b)(6) 2025.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.